# SDR SWIA201335744

- Difficulty date: December 17, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 24,972 hours, 15,141 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Condition: Gouged
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR FWD FACE ON FWD SIDE OF LOWER SEAL STRIKER GOUGED.  C-CHECK REMOVED GOUGE FROM MAIN CABIN DOOR LOWER STRIKER IAW SRM.
